MathSciNet Relay Station
MathSciNet bibliographic data
MR2805489 (2012f:35174) 35J91 (35B38 35D30 47J30 58E05)
Bonanno, Gabriele; Molica Bisci, Giovanni Three weak solutions for elliptic Dirichlet problems. J. Math. Anal. Appl. 382 (2011), no. 1, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement